File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A smoothly bounded domain in a complex surface with a compact quotient

TitleA smoothly bounded domain in a complex surface with a compact quotient
Authors
Issue Date2002
PublisherAarhus Universitet, Mathematica Scandinavica. The Journal's web site is located at http://www.mscand.dk
Citation
Mathematica Scandinavica, 2002, v. 91 n. 1, p. 82-90 How to Cite?
AbstractWe study the classification of smoothly bounded domains in complex manifolds that cover compact sets. We prove that a smoothly bounded domain in a hyperbolic complex surface that covers a compact set is either biholomorphic to the ball or covered by the bidisc.
Persistent Identifierhttp://hdl.handle.net/10722/75313
ISSN
2015 Impact Factor: 0.47
2015 SCImago Journal Rankings: 0.798
References

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorFu, Sen_HK
dc.contributor.authorKrantz, SGen_HK
dc.contributor.authorWong, Ben_HK
dc.date.accessioned2010-09-06T07:09:57Z-
dc.date.available2010-09-06T07:09:57Z-
dc.date.issued2002en_HK
dc.identifier.citationMathematica Scandinavica, 2002, v. 91 n. 1, p. 82-90en_HK
dc.identifier.issn0025-5521en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75313-
dc.description.abstractWe study the classification of smoothly bounded domains in complex manifolds that cover compact sets. We prove that a smoothly bounded domain in a hyperbolic complex surface that covers a compact set is either biholomorphic to the ball or covered by the bidisc.en_HK
dc.languageengen_HK
dc.publisherAarhus Universitet, Mathematica Scandinavica. The Journal's web site is located at http://www.mscand.dken_HK
dc.relation.ispartofMathematica Scandinavicaen_HK
dc.titleA smoothly bounded domain in a complex surface with a compact quotienten_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0025-5521&volume=91&spage=82&epage=90&date=2002&atitle=A+Smoothly+Bounded+Domain+in+a+Complex+Surface+with+a+Compact+Quotienten_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.scopuseid_2-s2.0-0036400775en_HK
dc.identifier.hkuros75656en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0036400775&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume91en_HK
dc.identifier.issue1en_HK
dc.identifier.spage82en_HK
dc.identifier.epage90en_HK
dc.publisher.placeDenmarken_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK
dc.identifier.scopusauthoridFu, S=7402732505en_HK
dc.identifier.scopusauthoridKrantz, SG=7102919152en_HK
dc.identifier.scopusauthoridWong, B=7402023236en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats